MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR DEVICE; VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR DEVICE; VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint an attempt was made to obtain complete event information.A search of the complaint files was completed, and no other complaints were identified with the same lot number.The complaint had not been previously reported.The device was not returned to vasorum ltd.For examination.It was subsequently reported that the implant was explanted, and the patient was stable post procedure and discharged the following day.All available information has been placed on file in the customer complaint files of vasorum ltd.For appropriate tracking, trending and follow-up.No corrective/preventative actions will be taken at this time.This report is the final report being submitted by vasorum ltd.
 
Event or Problem Description
The following was reported through medwatch (mw5177699) "after a left heart catheterization, it was decided to use a closure device to close the femoral arteriotomy.During deployment of celt 6f device, the footplate broke off and embolized down the leg.Required vascular surgery intervention to remove the footplate".Follow up investigation indicated the impant was embolized.Snare retrieval was unsuccessful.The implant was successfully removed surgically.The patient was stable after the surgery and discharged the next day.

Brand Name
CELT ACD VASCULAR DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key23665446
Report Number3009984513-2025-00010
Device Sequence Number16017457
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)280114(10)943220
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKCLT-06
Device Lot Number943220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight84 KG